# SDR SIMA200709608

- Difficulty date: April 3, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 15,867 hours, 14,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500412001
- Condition: Corroded
- Location: Zone 100
- Part time: 15,867 hours, 14,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK CORRODED BETWEEN FRAME 53 AND FRAME 55.  REMOVED AND REPLACED SEAT TRACK IAW EMB SRM 53-01-06.  AIRCRAFT RETURNED TO SERVICE.
